MathSciNet Relay Station
MathSciNet bibliographic data
MR74645 35.0X
Baiada, E.; Vinti, C. Un teorema d'esistenza della soluzione per un'equazione alle derivate parziali del $1^{\circ}$ ordine. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 9 (1955), 115–160.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement